# SDR AWXA200200156

- Difficulty date: February 19, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 57,238 hours, 24,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 12 L
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - "C" - DURING INSPECTION EMERGENCY EVACUATION LIGHT AT SEAT ROW 12 L/H DID NOT ILLUMINATE. MAINTENANCE TROUBLESHOT AND FOUND A BROKEN WIRE AT SEAT ROW 12 L/H, REPAIRED WIRE IAW BOEING SWP 20-30-12. OPERATIONAL CHECK WAS GOOD.
